MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 26 september 2019 for mdr reportability.On (b)(6) 2016, the patient underwent total left knee arthroplasty due to osteoarthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6)2018, the patient underwent left knee revision due to infection and dislocated polyethylene insert.The surgeon reported elevated crp and rate 4.03 and 43 respectively in the previous month.He reported culture (b)(6) of (b)(6).The surgeon also noted consistent drainage the 10 days pre-surgery.He indicated prior to entering the knee, the knee was aspirated, and gross puss was encountered and sent to lab.There were no lab results included in the patient¿s records.The surgeon reported an aggressive synovectomy where the tibial insert was found disassociated from the tibial plate.He reported the tibial and femoral components were well-fixed though revised.The patella was revised.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: (b)(6) 2016.Dor: (b)(6) 2018 (lt knee).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthese considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FEM LT SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9202683
Report Number1818910-2019-110399
Device Sequence Number10865218
Product Code JWH
UDI-Device Identifier10603295041672
UDI-Public10603295041672
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K10143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number150410110
Device Lot Number7952874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date11/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR